TitleNonhomothetic Preferences and International Trade
Publication TypeJournal Article
Year of Publication2010
AuthorsReimer, J, Hertel, TW
JournalReview of International Economics
Volume18
Issue2
Pagination408 - 425
Date PublishedJan-05-2010
ISSN09657576
URLhttp://blackwell-synergy.com/doi/abs/10.1111/%28ISSN%291467-9396http://blackwell-synergy.com/doi/abs/10.1111/roie.2010.18.issue-2http://doi.wiley.com/10.1111/j.1467-9396.2010.00876.x
DOI10.1111/(ISSN)1467-939610.1111/roie.2010.18.issue-210.1111/j.1467-9396.2010.00876.x